# SDR IPXA10558986

- Difficulty date: March 22, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Bs 620-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMP FLOOR BOARD BS 620-720, RBL 0-25 PUNCTURED ON BOTTOM.  REPLACED PANEL IAW EO B757-5320-9692-G, SRM 53-00-50-1A1 NOTES A AND B.
